Thread: Fina Sore Throat?
01-23-2005, 11:06 PM #1
Fina Sore Throat?
I heard of Fina Cough....but never heard of Fina Sore Throat.
I started my Fina/Test cycle 12 days ago.... and have got a sore throat TWICE during that time. Is it possible that Fina has caused it? No cough...just pain in the back of the throat.
My cycle is Fina 75mg/ed and Tect-C 500mg per week.
01-23-2005, 11:11 PM #2
never heard of that before. maby you are comming down with something
01-23-2005, 11:24 PM #3
I think you're just gettin sick bro
01-24-2005, 12:27 AM #4
****, that's what I thought.
01-24-2005, 01:11 AM #5
01-24-2005, 08:14 AM #6
yeah its caused by the tren . i got sick the first time a ran a fina cycle. jsut lik eu said sore throat and the whole nine. after that ive never gotten sick from it again. my good buddy gets it everytime from fina. he is sick usually the first three weeks of his cycle when fina is used....
also i would up your dose of test or lower the dose of tren. the tren is high and that isnt good. it will shut u down hard if test isnt higher than fina
01-24-2005, 10:37 AM #7
This cold is kickin' my a$$! I've got NO energy to workout... but atleast i can still eat.
W rballs... It's ironic.... because I was planning to up the dose of the test (before I got sick) for that very reason.
Thanks for all the feedback bros.
01-24-2005, 12:40 PM #8
Yeah bro never heard of a fina sore throat you probally have a cold.
01-24-2005, 01:44 PM #9Originally Posted by w_rballs
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)